Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 3, 2011, 9:58 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 32 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 9:58 PM CDT (02:58 UTC)
- Expired
- Apr 3, 2011, 10:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:00 PM CDT | HAIL 0.88 | 2 Nne Wyanet, IL | PENNY TO NICKEL SIZE HAIL. |
| Apr 3, 10:05 PM CDT | HAIL 1.5 | Princeton, IL | |
| Apr 3, 10:10 PM CDT | HAIL 0.5 | Ese Princeton, IL | |
| Apr 3, 10:12 PM CDT | HAIL 0.75 | Princeton, IL | HEAVY RAIN WITH HAIL. |
| Apr 3, 10:28 PM CDT | HAIL 1.75 | 1 Nw Dalzell, IL | GOLFBALL SIZE HAIL AT MILE MARKER 72 ON INTERSTATE 80. |
| Apr 3, 10:28 PM CDT | HAIL 0.75 | 5 W Tonica, IL | |
| Apr 3, 10:28 PM CDT | HAIL 1.75 | 3 Nw Peru, IL | I 80. MM 72 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 5:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1790 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KDVN 040258
SVRDVN
ILC011-155-040330-
/O.NEW.KDVN.SV.W.0018.110404T0258Z-110404T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
958 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT.
* AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR WYANET...OR NEAR PRINCETON...AND MOVING EAST AT
60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HENNEPIN...DEPUE...MC NABB...GRANVILLE...LA MOILLE...SPRING
VALLEY...LADD AND DALZELL.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 47 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
&&
LAT...LON 4110 8917 4112 8934 4114 8934 4114 8955
4116 8963 4158 8967 4159 8962 4158 8916
4115 8915
TIME...MOT...LOC 0258Z 254DEG 51KT 4140 8950
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
997
WWUS53 KDVN 040310
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1010 PM CDT SUN APR 3 2011
ILC011-155-040330-
/O.CON.KDVN.SV.W.0018.000000T0000Z-110404T0330Z/
PUTNAM IL-BUREAU IL-
1010 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN BUREAU AND PUTNAM COUNTIES...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS
LOCATED APPROXIMATELY NEAR ZEARING...OR 9 MILES NORTHEAST OF
PRINCETON...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
VALLEY AIRPORT...STANDARD...LA MOILLE...SPRING VALLEY...ARLINGTON...
LADD...CHERRY AND DALZELL.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 52 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4110 8917 4112 8934 4114 8934 4114 8955
4119 8960 4151 8953 4158 8949 4158 8916
4115 8915
TIME...MOT...LOC 0310Z 254DEG 51KT 4145 8928
WIND...HAIL 60MPH 1.50IN
$$
DLF528
WWUS53 KDVN 040331
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1031 PM CDT SUN APR 3 2011
ILC011-155-040340-
/O.EXP.KDVN.SV.W.0018.000000T0000Z-110404T0330Z/
PUTNAM IL-BUREAU IL-
1031 PM CDT SUN APR 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUREAU AND PUTNAM
COUNTIES HAS EXPIRED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST
OF BUREAU AND PUTNAM COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4110 8917 4112 8934 4114 8934 4114 8955
4119 8960 4151 8953 4158 8949 4158 8916
4115 8915
TIME...MOT...LOC 0310Z 254DEG 51KT 4145 8928
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:05 PM CDT, 6 hours 53 minutes earlier.
Area forecast discussion, Apr 3, 3:05 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPO NATIONAL WEATHER SERVICE QUAD CITIES IA IL 305 PM CDT SUN APR 3 2011 .SYNOPSIS... EARLY SPRING WARMTH HAS ARRIVED OVER THE FORECAST AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM OVER CENTRAL IOWA. TEMPERATURES ARE WELL INTO THE 70S OVER MOST OF THE AREA WITH LOWER 80S SOUTH SECTIONS ON SOUTH WINDS OF 20 TO 30 MPH. SURFACE AND UPPER AIR ANALYSIS SHOWS STRONG CAP OVERHEAD WITH LOCAL TOOLS SUGGESTING WILL ERODE WITH CONVECTION TO FIRE ALONG THE STRONG ADVANCING COLD FRONT BETWEEN 5-7 PM. UPPER AIR ANALYSIS SHOWS LOTS OF WIND NEXT COUPLE OF DAYS AND THEN CHANGEABLE WITH CHANCE OF STORMS AND SHOWERS WEDNESDAY INTO NEXT WEEKEND. && .SHORT TERM...TONIGHT AND MONDAY... TONIGHT...LOCAL CALCULATIONS COMBINED WITH MET-WATCH TOOLS SUGGEST ISOLATED TO SCATTERED STORMS TO DEVELOP BETWEEN 5 AND 7 PM THIS EVENING ALONG THE STRONG COLD FRONT NOW IN CENTRAL IOWA. CHALLENGE IS LIMITED FORCING ALOFT WITH BEST CONVECTION SUGGESTED TO OCCUR IN NORTH TO NORTHWESTERN MISSOURI. COOL DRY AIR ALOFT TO ALLOW FOR FAVORABLE LARGE HAIL PRODUCTION AND GUSTY STRAIGHT LINE WINDS. LOCAL SUB-CLOUD SHEAR IS MARGINAL FOR TORNADOES ATTM UNLESS WINDS BACK AHEAD OF THE COOL FRONT WHICH APPEARS UNLIKELY. SOME LOCATIONS MAY SEE HAIL COVERING THE GROUND WITH POTENTIAL FOR GOLF BALL TO POSSIBLY EVEN NEAR BASEBALL SIZED HAIL IN THE VERY STRONGEST STORM UPDRAFTS... ALONG WITH 60 TO 70+ MPH WINDS DUE TO STRONG EVAPORATIVE COOLING AND LOTS OF MOMENTUM TRANSFER OF LOW LEVEL JET. THESE ARE BASED ON SBCAPE OF 1200-1600 J/KG DERIVED FROM T/TD VALUES OF ~77/60 DEGREES. CONCEPTUAL TRENDS AND FORCING SUGGEST THE SOUTH 1/3 SECTIONS ARE MOST AT RISK AS THESE STORMS TO COALESCE INTO A LINE BY MID EVENING. BEST TOOLS AT 2 PM...SUGGEST NORTH MISSOURI MAY BE AT RISK FOR THE LARGEST HAIL AND STRONGEST WINDS. RAINFALL AMOUNTS TO BE SPOTTY AND LIGHT OVER NW 1/2 OF AREA WITH GENERALLY MODERATE AMOUNTS OVER SE 1/2 OF AREA WITH ISOLATED 1+ INCH AMOUNTS POSSIBLE. THIS SHOULD NOT POSE AN IMPACT TO RIVERS OR A RISK OF FLASH FLOODING WITH GUIDANCE VALUES OF 2-3+ INCHES DUE TO OUR DRY SOILS. TEMPERATURES TO FALL OVERNIGHT AS NW WINDS OF 15 TO 25+ MPH MOVE WITH LINGERING RAIN SHOWERS POSSIBLE. MONDAY...WINDY...COOL AND CLOUDY TO MOSTLY CLOUDY WITH AREAS OF LIGHT RAIN AND POSSIBLY DRIZZLE AND NEARLY STEADY TEMPERATURES FROM STRONG COLD AIR ADVECTION. ANY PRECIPITATION AMOUNTS TO BE VERY LIGHT OF A FEW HUNDREDTHS OF AN INCH OR LESS. HIGH TEMPERATURES TO STAY IN THE 40S WITH NW WINDS OF 20 TO 35+ MPH. ..NICHOLS.. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY... OVERVIEW...ZONAL FLOW EARLY IN THE PERIOD THEN SOUTHWEST FLOW AS DEEP TROUGH SETS UP IN THE WESTERN UNITED STATES LATER THIS WEEK. THE MAIN TROUGH/ENERGY THEN COMES OUT INTO THE MIDWEST ABOUT APRIL 10-11 TIME FRAME. VERY ACTIVE PATTERN FOR ABOUT THE NEXT 7 DAYS FOR THE MIDWEST. ZONAL FLOW TUESDAY AND WEDNESDAY WITH MILD TEMPERATURES. WEAK WAVE MOVES THROUGH THE UPPER MIDWEST BUT THE BULK OF THE RAIN STAYS MAINLY NORTH OF THE DVN CWA. MOISTURE RETURN LOOKS LIMITED WITH THIS SYSTEM AND NOT EXPECTING ANY IMPACTS TO THE MS RIVER. THURSDAY-FRIDAY...DEEP TROUGH SETS UP IN THE WESTERN UNITED STATES WITH WARM MOIST SOUTHWEST FLOW RETURNING. PRETTY DECENT LOW PRESSURE MOVES INTO THE REGION WITH SHOWERS/THUNDERSTORMS LIKELY. POTENTIAL FOR HEAVIER RAINS WITH THIS SYSTEM BUT EXACT QPF AMOUNTS AND LOCATION OF THE HEAVIEST RAIN STILL TO BE DETERMINED FOR ANY IMPACTS ON THE MS RIVER. SEVERE WEATHER IS LIKELY AS SHEAR AND INSTABILITY LOOK SUFFICIENT. WILL HAVE MAX TEMPS IN THE 60S TO LOWER 70S BUT THIS MAY NEED TO BE RAISED MUCH FURTHER. NEXT WEEKEND...THE MAIN TROUGH/ENERGY COMES OUT INTO THE MIDWEST LATER NEXT WEEKEND AND INTO MONDAY...APRIL 10-11. SEVERE WEATHER ALSO A CONCERN WITH THIS SYSTEM AS MATURE CYCLONE EVENTUALLY EVOLVES. ONCE AGAIN THE AMOUNT OF QPF WITH THIS EVENT WILL DETERMINE ANY IMPACTS TO THE ALREADY ELEVATED RIVER LEVELS OF THE MS RIVER. ..HAASE.. && .AVIATION... CID...DBQ TERMINALS...MAINLY VFR WITH ISOLATED TO SCATTERED STORMS POSSIBLE WITH HAIL. THEN...BECOMING MVFR WITH CIGS 1-3K AGL AND CHANCE OF SHRA UNTIL WEDNESDAY AFTERNOON. GUSTY NW WINDS OF 20 TO 30+ MPH TO DEVELOP AFTER COOL FRONT PASSES BY 02Z. MLI-BRL TERMINALS FROM 23Z UNTIL 05Z...MAINLY VFR WITH SCATTERED TO NUMEROUS STORMS POSSIBLE WITH VERY LARGE HAIL AND STRONG GUSTY WINDS UP TO NEAR 60 MPH. THEN...BECOMING MVFR BY 05Z WITH CIGS 1-3K AGL AND CHANCE OF SHRA UNTIL WEDNESDAY AFTERNOON. GUSTY NW WINDS OF 20 TO 30+ MPH TO DEVELOP AFTER COOL FRONT PASSES BY 05Z. ..NICHOLS.. && .HYDROLOGY... STEADY OR SLOW RISES ARE EXPECTED OVER THE NEXT 7 DAYS ON THE MISSISSIPPI RIVER FROM DUBUQUE DOWNSTREAM TO MUSCATINE. SOUTH OF MUSCATINE THE RIVER LEVELS ARE EXPECTED TO REMAIN NEARLY STEADY OR SLOWLY FALL DURING THE UPCOMING WEEK. DURING THE NEXT 7 DAYS THE MISSISSIPPI RIVER IS EXPECTED TO REMAIN IN MINOR TO MODERATE FLOODING. SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING MAINLY ALONG AND SOUTH OF A SIGOURNEY IA TO PRINCETON IL LINE. ISOLATED AMOUNTS OVER AN INCH ARE POSSIBLE IN STRONGER THUNDERSTORMS. HOWEVER MINIMAL IMPACT IS EXPECTED ON THE MISSISSIPPI RIVER. ANOTHER STRONG STORM SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS TO MUCH OF THE MIDWEST THURSDAY AND THURSDAY NIGHT. THIS WILL BE FOLLOWED BY YET ANOTHER STORM SYSTEM BRINGING MORE SHOWERS AND THUNDERSTORMS NEXT WEEKEND. HOWEVER IT IS TOO EARLY TO DETERMINE RAIN AMOUNTS AND THE EXACT LOCATIONS OF ANY HEAVY RAINS. MORE IMPORTANTLY WE WILL NEED TO MONITOR HOW MUCH RAIN OCCURS NORTH OF THE DVN CWA WHICH WOULD IMPACT MORE OF THE MISSISSIPPI RIVER. ELEVATED RIVER LEVELS WILL LIKELY CONTINUE FOR THE NEXT FEW WEEKS MAKING THE MISSISSIPPI RIVER SUSCEPTIBLE TO THE POTENTIAL FOR HIGHER FLOOD LEVELS FROM POSSIBLE FUTURE SIGNIFICANT PRECIPITATION EVENTS. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS/HAASE
Hazardous weather outlook, Apr 3, 1:30 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 130 PM CDT SUN APR 3 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-040900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 130 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING AS A STRONG COLD FRONT MOVES THROUGH THE OUTLOOK AREA. COOL...VERY DRY AIR ALOFT COMBINED WITH TEMPERATURES INTO THE UPPER 70S WITH DEWPOINTS AROUND 60 DEGREES WILL MAKE FOR A FAVORABLE ENVIRONMENT FOR EXCEPTIONALLY LARGE HAIL AND STRAIGHT LINE WINDS BETWEEN 4 PM LASTING UNTIL MID EVENING. MARGINAL CONDITIONS ARE FORECAST FOR ISOLATED TORNADOES AT THIS TIME DUE TO LIMITED DIRECTIONAL SHEAR AT AND BELOW THE CLOUD BASES. IN SOME LOCATIONS... THE HAIL MAY COVER THE GROUND IN THE STRONGEST STORMS. LOCAL CALCULATIONS SUGGEST LARGE HAIL UP TO GOLF BALL AND POSSIBLY APPROACHING BASEBALL MAY OCCUR WITH STRAIGHT LINE WINDS OF 60 TO POSSIBLY OVER 70 MPH. LOCATIONS SUSCEPTIBLE FOR SEVERE WEATHER SHOULD BE ALONG AND ESPECIALLY SOUTH OF WILLIAMSBURG TO CLINTON TO STERLING LINE WITH AREAS ALONG AND SOUTH OF HIGHWAY 34 IN IOWA THE MOST AT RISK FOR THE STRONGEST STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL SLOWLY DEVELOP INTO A LINE ALONG AND JUST AHEAD OF AN ADVANCING COLD FRONT BY MID EVENING. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR ALL BUT THE FAR NORTHWEST SECTIONS OF THE FORECAST AREA LATE THIS AFTERNOON AND THIS EVENING. WARM TEMPERATURES...STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRIED VEGETATION WILL COMBINE TO RESULT IN A VERY HIGH THREAT OF GRASS FIRES THIS AFTERNOON. THE GREATEST THREAT AREA WILL BE SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND NIGHT. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MISSISSIPPI RIVER LEVELS HAVE STEADIED AND IN SOME CASES HAVE FALLEN SLIGHTLY IN THE PAST 24 HOURS. THE RIVER WILL CONTINUE WITH MINOR TO MODERATE FLOODING FOR THE NEXT 7 DAYS. LIGHT TO MODERATE RAIN AMOUNTS TODAY AND TONIGHT AND AGAIN LATE NEXT WEEK ARE EXPECTED TO COMBINE WITH ADDITIONAL SNOWMELT TO MAINTAIN THE ELEVATED MISSISSIPPI RIVER LEVELS...WITH SOME RISES LATER THIS WEEK. THESE ELEVATED RIVER LEVELS WILL LIKELY CONTINUE THROUGH MUCH OF APRIL...MAKING THE MISSISSIPPI RIVER SUSCEPTIBLE TO THE POTENTIAL FOR FLOODING FROM FUTURE SIGNIFICANT PRECIPITATION EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. NICHOLS
In the hours before
Local storm report, Apr 3, 9:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
936 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL ENE WAYLAND 40.40N 91.58W
04/03/2011 M0.25 INCH CLARK MO TRAINED SPOTTER
&&
GROSSLocal storm report, Apr 3, 9:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST COLONA 41.49N 90.35W
04/03/2011 E60 MPH HENRY IL TRAINED SPOTTER
&&
TOLocal storm report, Apr 3, 9:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 6 NNW KEOKUK 40.48N 91.45W
04/03/2011 E1.00 INCH LEE IA TRAINED SPOTTER
&&
GROSSLocal storm report, Apr 3, 9:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 1 NE ANNAWAN 41.41N 89.89W
04/03/2011 M0.75 INCH HENRY IL TRAINED SPOTTER
&&
GROSSLocal storm report, Apr 3, 9:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 4 SSW KEOKUK 40.36N 91.44W
04/03/2011 M0.25 INCH HANCOCK IL TRAINED SPOTTER
&&
TOLocal storm report, Apr 3, 9:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
953 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 6 W CARTHAGE 40.40N 91.24W
04/03/2011 M0.25 INCH HANCOCK IL TRAINED SPOTTER
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:24 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 21 min |
| Apr 3, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 29 min |
| Apr 3, 8:28 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren | 46 min |
| Apr 3, 8:51 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Mercer, Putnam, Rock Island | 54 min |
| Apr 3, 9:02 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 13 min |
| Apr 3, 9:36 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough | 38 min |
| Apr 4, 11:58 AM CDT | Wind Advisory | DVN | Rock Island | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.